La Revue de medecine interne · 1991
[Epidemiology and treatment of gastroduodenal lesions caused by non-steroidal anti-inflammatory agents].
Аннотация на английскомСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Thiéfin G
Аннотация
The most common serious adverse reactions to nonsteroidal anti-inflammatory drugs (NSAIDs) are those affecting the gastro-intestinal tract. There is epidemiologic evidence that NSAIDs use is associated with the development of gastric ulcer and with upper gastrointestinal bleeding and perforation of both duodenal and gastric ulcers. The individual risk is low but given the widespread use of NSAIDs, the number of cases is large with appreciable morbidity and mortality. The main risk factors are age above 65, previous ulcer history and treatment with several NSAIDs. Prophylactic therapy is justified in high risk patients. Synthetic prostaglandin misoprostol has been shown to reduce significantly the frequency of gastric ulcer in patients on NSAIDs. By contrast, H2 receptor blockade with ranitidine has been demonstrated to prevent duodenal but not gastric ulcers. Gastric and duodenal ulcers associated with NSAIDs appear to heal on H2 receptors antagonists and prostaglandins even if NSAIDs are continued. However, large gastric ulcer may heal slowly over 8 to 12 weeks. The place of omeprazole remains to be determined.